MathSciNet Relay Station
MathSciNet bibliographic data
MR1862026 (2003e:58037) 58J32
Lassas, Matti; Uhlmann, Gunther On determining a Riemannian manifold from the Dirichlet-to-Neumann map. Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 5, 771–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement